# SDR ASAA9510103

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE FORWARD RIGHT EMERGENCY EXIT SLIDE LIGHT WAS FOUND INOPERATIVE.  REPLACED BATTERY AND LIGHT OPERATED NORMALLY.  (X)
